Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 131, Number 2
HTML articles powered by AMS MathViewer

On pro-unipotent groups satisfying the Golod–Shafarevich condition
M. Kassabov PDF
Proc. Amer. Math. Soc. 131 (2003), 329-336
The influence of minimal subgroups on the structure of a finite group
Yangming Li and Yanming Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 337-341
A new invariant of stable equivalences of Morita type
Zygmunt Pogorzały PDF
Proc. Amer. Math. Soc. 131 (2003), 343-349
Correction to the paper “Duality and flat base change on formal schemes”
Leovigildo Alonso Tarrío, Ana Jeremías López and Joseph Lipman PDF
Proc. Amer. Math. Soc. 131 (2003), 351-357
A simple proof for the finiteness of GIT-quotients
Alexander Schmitt PDF
Proc. Amer. Math. Soc. 131 (2003), 359-362
Nilpotency degree of cohomology rings in characteristic $p$
Pham Anh Minh PDF
Proc. Amer. Math. Soc. 131 (2003), 363-368
Algebraic groups over finite fields, a quick proof of Lang’s theorem
Peter Müller PDF
Proc. Amer. Math. Soc. 131 (2003), 369-370
Fully transitive $p$-groups with finite first Ulm subgroup
Agnes T. Paras and Lutz Strüngmann PDF
Proc. Amer. Math. Soc. 131 (2003), 371-377
Some results on extremal vectors and invariant subspaces
Per Enflo and Terje Hõim PDF
Proc. Amer. Math. Soc. 131 (2003), 379-387
Differentiability and regularity of Lipschitzian mappings
Boris S. Mordukhovich and Bingwu Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 389-399
Harmonic Bergman functions as radial derivatives of Bergman functions
Boo Rim Choe, Hyungwoon Koo and HeungSu Yi PDF
Proc. Amer. Math. Soc. 131 (2003), 401-408
On the number of zeros of certain harmonic polynomials
Dmitry Khavinson and Grzegorz Świa̧tek PDF
Proc. Amer. Math. Soc. 131 (2003), 409-414
Nonexistence results for higher–order evolution partial differential inequalities
Gennady G. Laptev PDF
Proc. Amer. Math. Soc. 131 (2003), 415-423
Triangulations and homology of Riemann surfaces
Peter Buser and Mika Seppälä PDF
Proc. Amer. Math. Soc. 131 (2003), 425-432
Block bases of the Haar system as complemented subspaces of $L_p$, $2<p<\infty$
Dvir Kleper and Gideon Schechtman PDF
Proc. Amer. Math. Soc. 131 (2003), 433-439
Soliton solutions for quasilinear Schrödinger equations, I
Jiaquan Liu and Zhi-Qiang Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 441-448
Exposed 2-homogeneous polynomials on Hilbert spaces
Sung Guen Kim and Sang Hun Lee PDF
Proc. Amer. Math. Soc. 131 (2003), 449-453
$L^p$ regularity of averaging operators with higher fold singularities
Chan Woo Yang PDF
Proc. Amer. Math. Soc. 131 (2003), 455-465
Endpoint estimates for certain commutators of fractional and singular integrals
Shanzhen Lu and Qiang Wu PDF
Proc. Amer. Math. Soc. 131 (2003), 467-477
Hypercyclicity and supercyclicity for invertible bilateral weighted shifts
Nathan S. Feldman PDF
Proc. Amer. Math. Soc. 131 (2003), 479-485
An infinite-time relaxation theorem for differential inclusions
Brian Ingalls, Eduardo D. Sontag and Yuan Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 487-499
Applications of phase plane analysis of a Liénard system to positive solutions of Schrödinger equations
Jitsuro Sugie and Naoto Yamaoka PDF
Proc. Amer. Math. Soc. 131 (2003), 501-509
The $\ell ^{1}$-indices of Tsirelson type spaces
Denny H. Leung and Wee-Kee Tang PDF
Proc. Amer. Math. Soc. 131 (2003), 511-521
Irrational rotation numbers and unboundedness of solutions of the second order differential equations with asymmetric nonlinearities
Zaihong Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 523-531
A trace formula for isometric pairs
Rongwei Yang PDF
Proc. Amer. Math. Soc. 131 (2003), 533-541
The Banach envelope of Paley-Wiener type spaces
Mark Hoffmann PDF
Proc. Amer. Math. Soc. 131 (2003), 543-548
On the Albanese maps of compact Kähler manifolds
F. Campana, T. Peternell and Qi Zhang PDF
Proc. Amer. Math. Soc. 131 (2003), 549-553
Locally pre-$C$*-equivalent algebras
Wei Wu PDF
Proc. Amer. Math. Soc. 131 (2003), 555-562
On the boundedness of Hamiltonian operators
Tomas Ya. Azizov, Aad Dijksma and Irina V. Gridneva PDF
Proc. Amer. Math. Soc. 131 (2003), 563-576
Multiple symmetric positive solutions of a class of boundary value problems for higher order ordinary differential equations
John R. Graef, Chuanxi Qian and Bo Yang PDF
Proc. Amer. Math. Soc. 131 (2003), 577-585
Mbekhta’s subspaces and a spectral theory of compact operators
Weibang Gong and Libin Wang PDF
Proc. Amer. Math. Soc. 131 (2003), 587-592
Generalized Schwarz-Pick estimates
Barbara D. MacCluer, Karel Stroethoff and Ruhan Zhao PDF
Proc. Amer. Math. Soc. 131 (2003), 593-599
Adjoints of a class of composition operators
John N. Mc Donald PDF
Proc. Amer. Math. Soc. 131 (2003), 601-606
The Kowalevski top as a reduction of a Hamiltonian system on $\mathfrak {sp}(4, \mathbb {R})^*$
C. Ivanescu and A. Savu PDF
Proc. Amer. Math. Soc. 131 (2003), 607-618
Perfect cliques and $G_\delta$ colorings of Polish spaces
Wiesław Kubiś PDF
Proc. Amer. Math. Soc. 131 (2003), 619-623
Remarks on small sets of reals
Tomek Bartoszynski PDF
Proc. Amer. Math. Soc. 131 (2003), 625-630
A lower bound for sums of eigenvalues of the Laplacian
Antonios D. Melas PDF
Proc. Amer. Math. Soc. 131 (2003), 631-636
Catégorie de Lusternik-Schnirelmann et genre des $H_0$-espaces
M. Cristina Costoya-Ramos PDF
Proc. Amer. Math. Soc. 131 (2003), 637-645
A weakly Stegall space that is not a Stegall space
Warren B. Moors and Sivajah Somasundaram PDF
Proc. Amer. Math. Soc. 131 (2003), 647-654
Knot modules and the Nakanishi index
C. Kearton and S. M. J. Wilson PDF
Proc. Amer. Math. Soc. 131 (2003), 655-663